Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 46, NWS Tallahassee, FL

March 30, 2011Dixie County, Lafayette County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 30, 2011, 2:27 PM EDT for Dixie County, Lafayette County, Florida. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2011, 2:27 PM EDT (18:27 UTC)
Expired
Mar 30, 2011, 3:00 PM EDT
In force
33 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dixie County, FL, Lafayette County, FL

What was reported inside it

TimeReportWhereRemark
Mar 30, 2:38 PM EDTTSTM WND DMGCooks Hammock, FLTREES AND POWER LINES DOWN WITH POWER OUTAGES AND DEBRIS IN THE ROAD. UTILITY COMPANY AND LAW ENFORCEMENT INVESTIGATING WITH DETAILS TO FOLLOW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 11:10 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
528 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
448 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
369 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS52 KTAE 301827
SVRTAE
FLC029-067-301915-
/O.NEW.KTAE.SV.W.0046.110330T1827Z-110330T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT WED MAR 30 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DIXIE COUNTY IN FLORIDA...
  SOUTHERN LAFAYETTE COUNTY IN FLORIDA...

* UNTIL 315 PM EDT

* AT 223 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF COOKS HAMMOCK...OR 38
  MILES WEST OF BELL...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  JONESBORO...HINES...FLETCHER...GRADY...HATCH BEND AND FLETCHER
  SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 2982 8289 2981 8293 2979 8292 2977 8294
      2964 8295 2970 8335 2982 8332 2983 8336
      3001 8337 3000 8296 2996 8295 2995 8292
      2991 8291 2988 8287
TIME...MOT...LOC 1827Z 272DEG 38KT 2987 8343

$$

42-DVD
2 follow-up statements
342 
WWUS52 KTAE 301838
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
238 PM EDT WED MAR 30 2011

FLC029-067-301915-
/O.CON.KTAE.SV.W.0046.000000T0000Z-110330T1915Z/
LAFAYETTE FL-DIXIE FL-
238 PM EDT WED MAR 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHERN DIXIE AND SOUTHERN LAFAYETTE COUNTIES...

AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR COOKS HAMMOCK...OR 30
MILES NORTHWEST OF BELL...MOVING EAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HINES...FLETCHER...GRADY...HATCH BEND AND FLETCHER SPRINGS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 2982 8289 2981 8293 2979 8292 2977 8294
      2964 8295 2970 8335 2982 8332 2983 8336
      3001 8337 3000 8296 2996 8295 2995 8292
      2991 8291 2988 8287
TIME...MOT...LOC 1838Z 272DEG 38KT 2993 8327

$$

42-DVD
254 
WWUS52 KTAE 301900
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT WED MAR 30 2011

FLC029-067-301910-
/O.CAN.KTAE.SV.W.0046.000000T0000Z-110330T1915Z/
LAFAYETTE FL-DIXIE FL-
300 PM EDT WED MAR 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DIXIE AND SOUTHERN
LAFAYETTE COUNTIES IS CANCELLED...

THE STORMS HAVE MOVED EAST OF THE AREA.

LAT...LON 2982 8289 2981 8293 2979 8292 2977 8294
      2964 8295 2970 8335 2982 8332 2983 8336
      3001 8337 3000 8296 2996 8295 2995 8292
      2991 8291 2988 8287
TIME...MOT...LOC 1900Z 272DEG 38KT 2992 8300

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 10:31 AM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, Mar 30, 10:31 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EDT WED MAR 30 2011

.UPDATE...EXPANSIVE AREA OF SHOWERS AND THUNDERSTORMS HAS SPREAD
OVER THE REGION THIS MORNING AS A PASSING SHORTWAVE INTERACTS WITH
THE SYNOPTIC WARM FRONT. THE FRONT CURRENTLY EXTENDS FROM LOW
PRESSURE OVER THE NORTH CENTRAL GULF THROUGH PANAMA CITY AND THEN
INTO SOUTHEAST GEORGIA. THE RAINFALL NORTH OF THE BOUNDARY IS
CURRENTLY INHIBITING ANY FURTHER INLAND PROGRESS OF THE FRONT WITH
THE WARM SECTOR CONFINED SOUTH OF A LINE FROM PANAMA CITY TO
TALLAHASSEE TO VALDOSTA. THIS HAS KEPT THE STRONGER STORMS
CONFINED TO THE COASTAL WATERS THUS FAR THIS MORNING...DESPITE THE
FAVORABLE DEEP LAYER SHEAR AND MID-LEVEL LAPSE RATES.

THROUGH THE REST OF THE AFTERNOON...EXPECT MORE OF THE SAME WITH
THE PRIMARY SEVERE THREAT REMAINING OFFSHORE AND ALONG THE
IMMEDIATE COAST...FOCUSING TOWARDS THE EASTERN BIG BEND LATER THIS
AFTERNOON. EXPECT A BREAK IN THE ACTION SPREADING FROM WEST TO
EAST THIS AFTERNOON BEFORE ADDITIONAL SHOWERS AND THUNDERSTORMS
DEVELOP TONIGHT WITH THE APPROACH OF THE MAIN TROUGH AXIS.

HAVE ADJUSTED THE TEMPERATURES GRIDS ACROSS GEORGIA/ALABAMA THIS
MORNING TO LOWER MAX TEMPS FOR THIS AFTERNOON. ALSO ADJUSTED THE
SEVERE WORDING TO ACCOUNT FOR LATEST THREAT ANALYSIS.

&&

.AVIATION...PREVAILING MVFR/IFR CONDITIONS TODAY IN WIDESPREAD
CONVECTION. RAIN WILL BE HEAVY AT TIMES AND ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE. CONDITIONS WILL GRADUALLY IMPROVE
TOWARD THE END OF THE PERIOD AND BEYOND INTO THURSDAY. LOW-LEVEL
WINDS WILL GRADUALLY SHIFT FROM SOUTHEAST TO SOUTHWEST THIS
AFTERNOON...THEN TO NORTHWEST LATER TONIGHT INTO THURSDAY AS THE
FRONT MOVES THROUGH. WINDS WILL BECOME GUSTY IN AND AROUND HEAVY
SHOWERS/STORMS.

&&

.MARINE...MODERATE SOUTHERLY TO SOUTHWESTERLY FLOW WILL CONTINUE
TODAY AHEAD OF A COLD FRONT. STRONG TO OCCASIONALLY SEVERE
THUNDERSTORMS WILL CONTINUE TO PROGRESS ACROSS THE WATERS THROUGH
THE AFTERNOON. ONLY MINOR ADJUSTMENTS MADE TO THE PREVIOUS
FORECAST THIS MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   74  65  70  47  78 /  90  40  60  10  10
PANAMA CITY   74  63  68  53  74 / 100  40  50  10  10
DOTHAN        69  57  65  46  78 /  90  40  40  10  10
ALBANY        68  60  66  45  77 /  90  40  50  10  10
VALDOSTA      72  63  70  47  78 /  90  40  70  10  10
CROSS CITY    77  68  75  49  77 / 100  30  80  10  10
APALACHICOLA  75  66  71  53  74 / 100  40  60  10  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

CAMP/BARRY
Hazardous weather outlook, Mar 30, 4:00 AM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
400 AM EDT WED MAR 30 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-311000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
400 AM EDT WED MAR 30 2011 /300 AM CDT WED MAR 30 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL SPREAD EAST
OVER THE LOCAL AREA TODAY. THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORNADOES. RAINFALL TOTALS WILL RANGE FROM 1 TO 3 INCHES OVER THE
AREA WITH THE HIGHEST AMOUNTS EXPECTED TOWARD THE COAST AND OVER
THE FLORIDA PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

CONDITIONS WILL IMPROVE THURSDAY INTO THE WEEKEND AS DRIER AIR
SPREADS OVER THE REGION. THERE IS A SLIGHT CHANCE FOR A LIGHT
SHOWER OR TWO COME FRIDAY NIGHT INTO SATURDAY MORNING OVER THE
GEORGIA AND ALABAMA COUNTIES AS ANOTHER WEAK FRONTAL BOUNDARY
SHIFTS SOUTH OVER THE AREA. TEMPERATURES ARE EXPECTED TO BRIEFLY
DIP BELOW AVERAGE THURSDAY AND THURSDAY NIGHT IN THE WAKE OF THE
COLD FRONT...THEN RETURN TO AROUND AVERAGE FRIDAY THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY. IT IS UNLIKELY THAT
AMATEUR RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE
ASKED TO MONITOR THE SITUATION CLOSELY FOR UPDATES.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

In the hours before

Special weather statement, Mar 30, 11:46 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 AM EDT WED MAR 30 2011

FLZ019-GAZ159-160-301630-
BROOKS-LOWNDES-MADISON-
1146 AM EDT WED MAR 30 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEAST
BROOKS...LOWNDES AND NORTHERN MADISON COUNTIES...

* UNTIL 1230 PM EDT

AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF QUITMAN...OR NEAR NANKIN...
MOVING EAST AT 40 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

LAT...LON 3084 8303 3084 8308 3082 8310 3081 8310
      3080 8312 3063 8314 3062 8319 3063 8326
      3060 8326 3055 8351 3072 8357 3090 8302
TIME...MOT...LOC 1546Z 253DEG 36KT 3067 8342

42-DVD
Local storm report, Mar 30, 1:13 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
113 PM EDT WED MAR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     MARINE TSTM WIND 18 S STANDLEYS STORE    29.41N 84.86W
03/30/2011  M54 MPH          GMZ755             FL   MESONET

            MEASURED AT C-TOWER.

&&

CAMP
Special weather statement, Mar 30, 2:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
209 PM EDT WED MAR 30 2011

FLZ034-134-301900-
COASTAL DIXIE-INLAND 'DIXIE-
209 PM EDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR DIXIE COUNTY...

* UNTIL 300 PM EDT

AT 206 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
STEINHATCHEE TO 39 MILES SOUTH OF STEINHATCHEE...MOVING EAST AT 45
MPH.

PEOPLE IN DIXIE COUNTY...INCLUDING THE CITY OF CROSS CITY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

LAT...LON 2929 8318 2940 8322 2943 8330 2948 8334
      2950 8340 2966 8342 2967 8336 2982 8332
      2982 8293 2979 8292 2977 8294 2963 8297
      2957 8294 2954 8297 2947 8298 2933 8308
      2932 8313 2928 8314
TIME...MOT...LOC 1809Z 270DEG 41KT 2983 8342 2911 8348

42-DVD
Local storm report, Mar 30, 2:14 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
214 PM EDT WED MAR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     WATER SPOUT      17 NW STEINHATCHEE      29.85N 83.60W
03/30/2011                   TAYLOR             FL   PUBLIC

            SEVERAL WATERSPOUTS REPORTS OFF STEINHATCHEE. THIS
            POSITION ESTIMATED BY RADAR.

&&

WOOL
Special weather statement, Mar 30, 2:17 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
217 PM EDT WED MAR 30 2011

FLZ029-301900-
LAFAYETTE-
217 PM EDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR LAFAYETTE COUNTY...

* UNTIL 300 PM EDT

AT 211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST
OF PERRY TO STEINHATCHEE...MOVING EAST AT 50 MPH.

PEOPLE IN LAFAYETTE COUNTY...INCLUDING THE CITY OF MAYO...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

LAT...LON 2982 8291 2983 8336 2988 8336 2989 8337
      3026 8337 3026 8325 3018 8325 3012 8322
      3009 8307 2998 8295 2996 8295 2995 8292
      2992 8292 2986 8287
TIME...MOT...LOC 1816Z 269DEG 46KT 3020 8335 2970 8338

42-DVD
Local storm report, Mar 30, 2:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
221 PM EDT WED MAR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     WATER SPOUT      17 WNW STEINHATCHEE     29.77N 83.66W
03/30/2011                   GMZ765             FL   PUBLIC

            SEVERAL WATERSPOUTS REPORTS OFF STEINHATCHEE. THIS
            POSITION ESTIMATED BY RADAR.

&&

WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:47 AM EDTSpecial Marine WarningTAE43 min
Mar 30, 3:51 AM EDTSpecial Weather StatementTAEWakulla39 min
Mar 30, 4:42 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton14 hr
Mar 30, 7:49 AM EDTSpecial Marine WarningTAE56 min
Mar 30, 8:41 AM EDTSpecial Marine WarningTAE64 min
Mar 30, 9:45 AM EDTSpecial Marine WarningTAE60 min
Mar 30, 10:01 AM EDTSpecial Weather StatementTAECalhoun59 min
Mar 30, 10:26 AM EDTSpecial Weather StatementTAELeon49 min
Mar 30, 10:43 AM EDTSpecial Weather StatementTAEGulf62 min
Mar 30, 10:44 AM EDTSpecial Marine WarningTAE2 hr
Mar 30, 12:43 PM EDTSpecial Marine WarningTAE107 min
Mar 30, 1:39 PM EDTTornado WarningTAETaylor51 min
Mar 30, 2:09 PM EDTSpecial Weather StatementTAEDixie51 min
Mar 30, 2:17 PM EDTSpecial Weather StatementTAELafayette43 min
Mar 30, 3:29 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more23 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.